# SDR VNAA202003129999

- Difficulty date: March 12, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10017
- Aircraft time: 40,711 hours, 30,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 26R HAS AREA OF CORROSION AT FS 327.00.  INSTALLED NEW SERVICEABLE 26R STRINGER FROM FS 280.00 TO FS 333.00 PN:SH670-31634-2 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
